KOPS - The Institutional Repository of the University of Konstanz

Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]

Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BURGDORF, Sabine, Ken DYKEMA, Igor KLEP, Markus SCHWEIGHOFER, 2014. Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]. In: Advances in Mathematics. 252, pp. 805-811. ISSN 0001-8708. eISSN 1090-2082. Available under: doi: 10.1016/j.aim.2013.10.020

@article{Burgdorf2014Adden-25764, title={Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]}, year={2014}, doi={10.1016/j.aim.2013.10.020}, volume={252}, issn={0001-8708}, journal={Advances in Mathematics}, pages={805--811}, author={Burgdorf, Sabine and Dykema, Ken and Klep, Igor and Schweighofer, Markus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25764"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>Addendum to "Connes' embedding conjecture and sums of Hermitian squares" [Adv. Math. 217 (4) (2008) 1816-1837]</dcterms:title> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-01-13T10:40:51Z</dc:date> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Schweighofer, Markus</dc:creator> <dc:contributor>Schweighofer, Markus</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">We show that Connesʼ embedding conjecture (CEC) is equivalent to a real version of the same (RCEC). Moreover, we show that RCEC is equivalent to a real, purely algebraic statement concerning trace positive polynomials. This purely algebraic reformulation of CEC had previously been given in both a real and a complex version in a paper of the last two authors. The second author discovered a gap in this earlier proof of the equivalence of CEC to the real algebraic reformulation (the proof of the complex algebraic reformulation being correct). In this note, we show that this gap can be filled with help of the theory of real von Neumann algebras.</dcterms:abstract> <dc:rights>terms-of-use</dc:rights> <dc:contributor>Burgdorf, Sabine</dc:contributor> <dcterms:issued>2014</dcterms:issued> <dcterms:rights rdf:resource="https://kops.uni-konstanz.de/page/termsofuse"/> <dc:creator>Dykema, Ken</dc:creator> <dc:contributor>Dykema, Ken</dc:contributor> <dc:creator>Burgdorf, Sabine</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-01-13T10:40:51Z</dcterms:available> <dc:contributor>Klep, Igor</dc:contributor> <dc:creator>Klep, Igor</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:bibliographicCitation>Advances in Mathematics ; 252 (2014). - S. 805-811</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25764"/> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account